# SDR SWIA200616685

- Difficulty date: May 7, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 6,277 hours, 5,312 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDOW CRACKED IN FLIGHT DESCENDING THROUGH 18,000'.  REPLACED CAPTAIN'S SIDE WINDOW PER RII CARD 56-402 & PER MM 56-12-01. OPERATIONAL CHECKS GOOD, PN NP-139322-001 SN OFF 03160H6032.
